# SDR COMA0160122

- Difficulty date: January 12, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 18,100 hours, 17,613 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 601R55110221
- Condition: Worn
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT O/B PIVOT POINT BUSHING WAS FOUND TO BE WORN.  PERFORMED A MAJOR REPAIR BY REPLACING HORIZONTAL STABILIZER LEFT O/B PIVOT POINT BUSHING (P/N 601R55-11-022-1) IAW CRJ REO 601R-55-11-2=022 REV A.
